# SDR UALA2012042402472

- Difficulty date: April 23, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 32,183 hours, 14,332 cycles
- Engine: Iae V2527A5
- System (JASC): 2800 · Aircraft Fuel System
- Part: Coupling
- Part number: 0725145
- Condition: Leaking
- Location: Refueling
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUELER REPORTS THAT SINGLE POINT RECEPTACLE IS LEAKING 1 DROP EVERY 3 SECONDS.  REPLACED REFUEL COUPLING
